# SDR QXEA0001159

- Difficulty date: May 2, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 3,556 hours, 5,038 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 210
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI- QUICK BUFFET ASSOCIATED WITH THREE AMBER NOSE GEAR LIGHTS AND SOMETIMES THREE RED LIGHTS AS WELL AND A GEAR INTRANSIT LIGHT.  FOUND TWO FAULTS.  REMOVED AND REPLACED PSEU, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
